# SDR IPXA2025082965432

- Difficulty date: August 14, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,880 hours, 11,693 cycles
- Engine: Ge CF680C2*
- System (JASC): 7700 · Engine Indicating System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LPT ACC MANIFOLD 6:00 POS.I.A.W. AMM 75-24-03-004-050-H00 REV.145 AND AMM 75-24-03-404-037-H00 REV.145 REPLACED THE DUCT.
